Table of Contents
- Anti-Aging/Functional Medicine (27)
- Coupons & Money Saving Tips (7)
- Covid-19, Vit C and Integrative Medicine (9)
- Dietary Instructions (9)
- DietBuddy (2)
- DIY Diet (2)
- Employement (3)
- hCG (3)
- hCG's possible effects on other diseases and anti aging (2)
- Holistic hCG Diet (8)
- How does our Holistic hCG Diet work? (7)
- How to use our website and database (2)
- I am on diet, but not losing weight. What should I do? (1)
- Integrative Cancer Therapy (2)
- Medications and Products (10)
- Misc (94)
- New Products (11)
- News (28)
- Obesity Related Diseases (2)
- Obesity: Cause, Theories & Related Diseases (2)
- Policies (3)
- Q&A (5)
- Side effects and problems you may have on our plans and how to solve them (7)
- Skin Loft (1)
- Testimonials (23)
- Weight Loss Contests (22)
- Weight Loss Phases and Monitoring (1)
- Weight Loss Plans (2)
- Weight Maintenance (4)
Category Archives: Q&A
Constipation Reduced bowel movements or constipation is a common problem for anyone who goes on a diet, due to decreased amount of food intake. The following suggestions will help you to reduce or solve this problem. Eat more veggies. You … Continue reading
Posted in Q&A, Side effects and problems you may have on our plans and how to solve them Comments Off on Constipation
What to do if you feel hungry while trying to lose weight?
Here are a few tips to deal with the hunger feeling or cravings: Make sure to stick to our dietary instructions (50 grams of proteins per day with 500 calories or less). Protein suppresses appetite more than carbs and fats. … Continue reading
Posted in Dietary Instructions, Q&A Comments Off on What to do if you feel hungry while trying to lose weight?
What to do if you are still hungry while taking appetite suppressants?
It’s common that after being on appetite suppressants for a while, you develop tolerance to it. The mechanism of this tolerance may be due to depletion of serotonin in your brain. That’s why we use an SSRI to increase the … Continue reading
How to order a refill?
To order a refill of your medications, log into your account at www.DrWLC.com. Enter your email as the username and your password (Circled area in the figure below). Once logged in, click on Refill Prescriptions (indicated by the arrow in … Continue reading
Posted in Q&A Comments Off on How to order a refill?
Nausea in the morning after taking medicines may be due to T-Gram mineral/vitamin tablets (the big dark brown tablets) or Maxzide or other medicines. Solution: Take T-Gram tablets at supper time with food.
Posted in Q&A, Side effects and problems you may have on our plans and how to solve them Comments Off on Nausea